2020 Aging in America Conference

Schedule at a Glance

Click on a date, below, to view featured events that day or scroll down to view the 2020 Aging in America schedule.

 

Monday, March 23
Tuesday, March 24
Wednesday, March 25
Thursday, March 26
Friday, March 27

Monday, March 23

2:00–8:00 PM

Registration Opens

4:00–5:00 PM

Networking Orientation for First-Time Attendees, Members, Students & Emerging Professionals

back to top


Tuesday, March 24

8:30–9:30 AM

General Session 2020 Panel of Pundits
The Decision Year

10:00–11:30 AM

Public Policy Town Hall Meeting

10:00–11:30 AM

90-Minute Symposia

10:00 AM–3:00 PM

FORSA Program 
Religious Roots, Social Justice and Aging

10:00–4:30 PM

LAIN Program
Foresight Is 20/20: Planning for the Future of LGBT Aging (part I)

10:00–4:30 PM MHAN Clinical Program
Mental Health and Aging Clinical Update: Keeping up With the Changes in Mental Health Treatment for Older Adults

12:30–4:30 PM

60-Minute Workshops

2:00–4:30 PM Addressing the Personal and Social Needs of Older Adults: A Discussion With UnitedHealthcare

5:00–6:15 PM

General Session Feet Forward:
Improving Longevity by Taking One Step at a Time

6:00–7:45 PM

Exhibit Hall Grand Opening Reception

back to top


Wednesday, March 25

7:30–8:30 AM

Morning Buzz With the STEP Group

8:00–9:00 AM Coffee With Exhibitors

8:00 AM–2:00 PM

Exhibit Hall Open

9:03 AM–1030 AM

General Session
The Longevity Revolution: Fierce New Challenges, Incredible New Opportunities

11:00 AM–noon       

Concurrent Workshops

11:00 AM–6:00 PM

LEARN Program
Lifelong Learning: The Essential Element of an Engaged and Active Lifestyle

11:00 AM–6:00 PM

NOMA Program
Aging 2020 and Beyond: Practical Tools and Tips to Serve Diverse Elders

11:00 AM–7:30 PM

LAIN Program
Foresight Is 20/20:
Planning for the Future of LGBT Aging (Part TwoI)

11:00 AM–7:30 PM

MHAN Public Policy Program
Mental Health and Aging Policy Update: Exploring Policy Barriers to Older Adult Mental Health and Advocating for Change

11:00 AM–7:30 PM

NEST Program
Intervention to Innovation: Technology-Driven Solutions for Aging in Community

Noon–1:30 PM

Lunch in the Exhibit Hall

1:00–5:00 PM

National Alzheimer’s and Dementia Resource Center Sessions

1:30–3:00 PM

90-Minute Symposia

1:30–3:30 PM

National Forum on Older Adults and Access to Justice

1:30–3:00 PM

What’s Next Business Boot Camps

1:30–3:30 PM West Health’s Aging and Policy Summit

1:30–6:00 PM 

Concurrent Workshops

6:30–7:30 PM

Peer Groups

6:30–8:30 PM

Innovations in Alzheimer’s Caregiving Awards Reception

back to top


Thursday, March 26

8:00–9:00 AM

Coffee With Exhibitors

8:00–11:00 AM

Exhibit Hall open

8:00 AM–5:00 PM

17th Annual What's Next Boomer Business Summit

8:30–10:00 AM Poster Sessions
10:30 AM–11:30 AM General Session
Inspiring Millennials to Care for the Aging Population

12:30–3:00 PM

AARP Foundation Summit on Social Isolation 
Public Implication of Isolation in Older Adults

12:30–3:30 PM

2020 Diversity Summit
Inequality Matters: Focus on Diverse and Underserved Older Adults in Rural America

12:30–5:00 PM

Concurrent Workshops

12:30–6:30 PM    

HAN Program
Getting the Care You Need and Want: Impact of Literacy on Health and Wellness 

1:00–2:30 PM

Best Buy Summit 

3:30–5:00 PM

90-Minute Symposia

5:30–6:30 PM

Peer Groups

back to top


Friday, March 27

8:00–9:00 AM

General Session The Right Prescription: Affording and Accessing Your Medicines

9:30–11:00 AM

90-Minute Symposia

9:30 AM–1:30 PM

2020 Managed Care Summit

back to top